MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL 9GAL RED; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305615
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that sharps coll 9gal red lid was missing.The following information was provided by the initial reporter: it was reported by the distributor that the lids are missing.
 
Additional Manufacturer Narrative
Investigation summary: the customer provided a sample and the complaint of missing lids was thoroughly investigated to determine any cause which may have led to this failure.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process of the lot number 1064920 reported under this customer complaint.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing lids issue for the same part number throughout the last twelve months.With all this information it was concluded that this product had a lot of handling and by a distributor.For this reason, it can be concluded that there are many variables that could generate this failure mode because the distributors can do partial sells and the controls to handle remaining material is unknown, therefore, the likelihood of non-controlled handling within distributor facilities could happen.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
SHARPS COLL 9GAL RED
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12079167
Report Number2243072-2021-01764
Device Sequence Number3564876
Product Code FMI
UDI-Device Identifier00382903056156
UDI-Public00382903056156
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K943575
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number305615
Device Catalogue Number305615
Device Lot Number1064920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2021
Initial Date Received by Manufacturer 06/01/2021
Supplement Date Received by Manufacturer10/06/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1